Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1596 Publications
2012 | Journal Article | LibreCat-ID: 51396
Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups
J. Hilgert, B. Orsted, J. Möllers, T. Kobayashi, J. Funct. Anal. 263 (2012) 3492–3563.
LibreCat
J. Hilgert, B. Orsted, J. Möllers, T. Kobayashi, J. Funct. Anal. 263 (2012) 3492–3563.
2012 | Journal Article | LibreCat-ID: 51397
Integration on non-compact supermanifolds
J. Hilgert, W. Palzer, A. Alldridge, Journal of Geometry and Physics 62 (2012) 427–448.
LibreCat
J. Hilgert, W. Palzer, A. Alldridge, Journal of Geometry and Physics 62 (2012) 427–448.
2012 | Journal Article | LibreCat-ID: 51398
Patterson-Sullivan distributions in higher rank
J. Hilgert, M. Schröder, S. Hansen, Math. Z. 272 (2012) 607–643.
LibreCat
J. Hilgert, M. Schröder, S. Hansen, Math. Z. 272 (2012) 607–643.
2012 | Preprint | LibreCat-ID: 51534
Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups
J. Hilgert, T. Kobayashi, J. Möllers, B. Orsted, (2012).
LibreCat
| Download (ext.)
J. Hilgert, T. Kobayashi, J. Möllers, B. Orsted, (2012).
2012 | Journal Article | LibreCat-ID: 45933
Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation
J. Karátson, B. Kovács, Computers & Mathematics with Applications 65 (2012) 449–459.
LibreCat
| DOI
J. Karátson, B. Kovács, Computers & Mathematics with Applications 65 (2012) 449–459.
2012 | Journal Article | LibreCat-ID: 33632
Mathematische Sachaufgaben verstehen und erklären
S. Rezat, S. Rezat, Praxis Deutsch 233 (2012) 36–41.
LibreCat
S. Rezat, S. Rezat, Praxis Deutsch 233 (2012) 36–41.
2012 | Journal Article | LibreCat-ID: 48334
Professionalisierung für fach- und sprachintegrierte Diagnose und Förderung im Mathematikunterricht. Entwicklung und Erprobung eines Konzepts für die universitäre Fachlehrerbildung
S. Prediger, K. Tschierschky, L. Wessel, B. Seipp, Zeitschrift für Interkulturellen Fremdsprachenunterricht. Didaktik und Methodik im Bereich Deutsch als Fremdsprache 17 (2012) 40–58.
LibreCat
S. Prediger, K. Tschierschky, L. Wessel, B. Seipp, Zeitschrift für Interkulturellen Fremdsprachenunterricht. Didaktik und Methodik im Bereich Deutsch als Fremdsprache 17 (2012) 40–58.
2012 | Journal Article | LibreCat-ID: 48327
Darstellungen vernetzen - Ansatz zur integrierten Entwicklung von Konzepten und Sprachmitteln
S. Prediger, L. Wessel, Praxis der Mathematik in der Schule 54 (2012) 29–34.
LibreCat
S. Prediger, L. Wessel, Praxis der Mathematik in der Schule 54 (2012) 29–34.
2012 | Book Chapter | LibreCat-ID: 48328
Fach- und sprachintegrierte Förderung für mehrsprachige Lernende am Beispiel von Anteilen und Brüchen
L. Wessel, S. Prediger, in: M. Ludwig, M. Kleine (Eds.), Beiträge zum Mathematikunterricht 2012, WTM-Verlag, Münster, 2012, pp. 933–936.
LibreCat
L. Wessel, S. Prediger, in: M. Ludwig, M. Kleine (Eds.), Beiträge zum Mathematikunterricht 2012, WTM-Verlag, Münster, 2012, pp. 933–936.
2012 | Book Chapter | LibreCat-ID: 48416
Enabling teachers for analysing and fostering learning processes of second language learners: Design and research in a preservice teacher education course
S. Prediger, L. Wessel, K. Tschierschky, in: ICME-12, Preconference Proceedings of the 12th International Congress on Mathematical Education. TSG 30: Mathematics Education in a Multilingual and Multicultural Environment, Seoul, Korea, 2012, pp. 6213–6222.
LibreCat
| Download (ext.)
S. Prediger, L. Wessel, K. Tschierschky, in: ICME-12, Preconference Proceedings of the 12th International Congress on Mathematical Education. TSG 30: Mathematics Education in a Multilingual and Multicultural Environment, Seoul, Korea, 2012, pp. 6213–6222.
2012 | Journal Article | LibreCat-ID: 54322
Numerical integration with polynomial exactness over a spherical cap
K. Hesse, R. S. Womersley, Advances in Computational Mathematics 36 (2012) 451–483.
LibreCat
K. Hesse, R. S. Womersley, Advances in Computational Mathematics 36 (2012) 451–483.
2012 | Book | LibreCat-ID: 51492
Mathematik - Ein Reiseführer
J. Hilgert, I. Hilgert, Mathematik - Ein Reiseführer, Springer Spektrum, 2012.
LibreCat
| Download (ext.)
J. Hilgert, I. Hilgert, Mathematik - Ein Reiseführer, Springer Spektrum, 2012.
2012 | Journal Article | LibreCat-ID: 37503
Quasilimiting behavior for one-dimensional diffusions with killing
M. Kolb, D. Steinsaltz, Annals of Probability 40 (2012) 162–212.
LibreCat
| DOI
M. Kolb, D. Steinsaltz, Annals of Probability 40 (2012) 162–212.
2012 | Journal Article | LibreCat-ID: 34847
The Distribution of Number Fields with Wreath Products as Galois Groups
J. Klüners, International Journal of Number Theory 08 (2012) 845–858.
LibreCat
| DOI
| arXiv
J. Klüners, International Journal of Number Theory 08 (2012) 845–858.
2012 | Journal Article | LibreCat-ID: 42797
A normal form for definite quadratic forms over $\mathbb{F}_{q}[t]$
M. Kirschmer, Mathematics of Computation 81 (2012) 1619–1634.
LibreCat
| DOI
M. Kirschmer, Mathematics of Computation 81 (2012) 1619–1634.
2012 | Book | LibreCat-ID: 44346
Vector bundles on degenerations of elliptic curves and Yang-Baxter equations
I. Burban, B. Kreußler, Vector Bundles on Degenerations of Elliptic Curves and Yang-Baxter Equations, 1035th ed., 2012.
LibreCat
| DOI
I. Burban, B. Kreußler, Vector Bundles on Degenerations of Elliptic Curves and Yang-Baxter Equations, 1035th ed., 2012.
2012 | Journal Article | LibreCat-ID: 44344
On the Hall algebra of an elliptic curve I
I. Burban, O. Schiffmann, Duke Mathematical Journal 161 (2012) 1171–1231.
LibreCat
| DOI
I. Burban, O. Schiffmann, Duke Mathematical Journal 161 (2012) 1171–1231.
2012 | Journal Article | LibreCat-ID: 44345
Semi-stable vector bundles on elliptic curves and the associative Yang-Baxter equation
I. Burban, T. Henrich, Journal of Geometry and Physics 62 (2012) 312–329.
LibreCat
I. Burban, T. Henrich, Journal of Geometry and Physics 62 (2012) 312–329.
2012 | Journal Article | LibreCat-ID: 44347
Two descriptions of the quantum affine algebra Uv(sl2) via Hall algebra approach
I. Burban, O. Schiffmann, Glasgow Journal of Math. 54 (2012) 283–307.
LibreCat
I. Burban, O. Schiffmann, Glasgow Journal of Math. 54 (2012) 283–307.
2012 | Journal Article | LibreCat-ID: 44348
Frobenius morphism and vector bundles on cycles of projective lines
I. Burban, Communications in Algebra 40 (2012) 2983–2988.
LibreCat
I. Burban, Communications in Algebra 40 (2012) 2983–2988.